Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Last time I got my periods on 16th Jan and had unprotected intercourse on 25th Jan. He got discharged inside me, so I had ipill the same day. After that on 1st Feb, I got my periods again but the flow is like once a day. Its too thick and brown or sometimes black n dark reddish in colour. Since 1st feb till now, I get flow one time a day and its colour is described above. Is it a side effect of ipill? What's the cure? And I would like to mention that every time I have an intercourse and he gets dc inside me, I take ipill. I am too afraid regarding this.

1 Doctor Answered
Last time I got my periods on 16th Jan and had unprotecte...
This is a side effect of I pill I pill is only an emergency contraceptive pill. It should be used maximum 1-2 times a year it has a lot of side effects like pain abdomen, menstrual irregularity. Pls use other method like condoms.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.